Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Consistent brown blood all through the month since starting intake of BC after finishing placebos. Suggestions?

I have been taking BC since my freshman year of high school (I am now a sophomore in college) and my periods have alway sbeen pretty long (7-8 days) so I figured instead of taking the 4 placebos provided, I would wait it out until my period finished each month to start the new pack. My roommates recently told me that this isn t how you should do it, so I started taking it the day the placebos ended, rather than waiting (even though it usually didn t even start until 2 days into the placebo). Ever since I started doing this last month, I ve had consistently brown blood all month, with the occasional new blood. At first I thought it was because of this, but now I am worried I am pregnant. Should I go back to how I was taking it before? I certainly don t like the way it is now..
Asked On : Fri, 21 Dec 2012
Answers:  0 Views:  8 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor